Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking birth control pills regularly, brown spotting, experienced chlamydia, unprotected sex. Reason?

Hi there, I am a 19 year old female who takes birthcontrol regularly and have for aproximatly 7 years now and have been on Apri (birthcontrol) for 3 years. I do the 3 months on a week off. I just noticed that i have brown spotting 3 days before my period is due. I have also recently experiensed a case with chlamydia but have taken the drugs to get rid of it. that was about a month and more ago.I also have unprotected sex because i am allergic to latex .. Should i be worried?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
A sexually-transmitted infections can cause the next cycle to be abnormal. In addition if you were having unprotected sex and this is the same partner that you received chlamydia from it's important that he was treated as well as any of his sexual partners.
Are you sure that you are allergic to latex.? Many women who experience sensitivity to nonoxynol nine, a spermicide in some condoms. Please check with your local doctor to confirm that you're truly latex allergic because if you're not then condoms provide protection against many sexually transmitted diseases including ones that can't be cured.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor